# SDR 07FDEA02965

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202222
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 52L CORRODED BETWEEN FR 64 AND 65.  REMOVED CORROSION IAW A310 SRM 51-40-11.  FOUNDED OUT OF LIMITS IAW A310 SRM 53-17-14.  NEW MATERIAL ID FOR STRINGER IS DANS 0B09P0081641.218 COUPLING THAT IS DAN 200IT 79511 MAT EXTRUSION PO NR 580294.2.  FABRICATED IAW A310 SRM 51-40-44.  INSTALLED   STRINGER AND ASSOCIATED PARTS IAW A310 SRM 53-1014.
